# SDR USAA2012041900023

- Difficulty date: March 28, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N737US
- Make and model: Airbus A319-112
- Aircraft serial: 1245
- Aircraft time: 33,220 hours, 19,746 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Splice
- Part number: D53471045001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON SEAT TRACK BRACKET SPLICE AT FR47/51, -Y765.  REPLACED SEAT TRACK BRACKET SPLICE AT FR47/51, -Y765 IAW A319 SRM 51-72-11 & AIRBUS DRAWING D53470080.
